Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 14, Number 2 (2010), 561-584.
ON SLANT SUBMANIFOLDS OF NEUTRAL KAEHLER MANIFOLDS
An indefinite Riemannian manifold is called neutral it its index is equal to one half of its dimension and an indefinite Kaehler manifold is called neutral Kaehler if its complex index is equal to the half of its complex dimension. In the first part of this article, we extend the notion of slant surfaces in Lorentzian Kaehler surfaces to slant submanifolds in neutral Kaehler manifolds; moreover, we characterize slant submanifolds with parallel canonical structures. By applying the results obtained in the first part we completely classify slant surfaces with parallel mean curvature vector and minimal slant surfaces in the Lorentzian complex plane in the second part of this article.
Taiwanese J. Math., Volume 14, Number 2 (2010), 561-584.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 53B25: Local submanifolds [See also 53C40]
Arslan, K.; Carriazo, A.; Chen, B.-Y.; Murathan, C. ON SLANT SUBMANIFOLDS OF NEUTRAL KAEHLER MANIFOLDS. Taiwanese J. Math. 14 (2010), no. 2, 561--584. doi:10.11650/twjm/1500405807. https://projecteuclid.org/euclid.twjm/1500405807